# SDR DALA2024112111113

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0669666) FORWARD CARGO BAY FRAME DAMAGED AT STA 500 BETWEEN STR 24R AND STR 23R WL 165. C/W ER/A 621921-14 REV ORIGINAL SECTION I.
